BibTeX record journals/tcs/HoyrupKL08

download as .bib file

@article{DBLP:journals/tcs/HoyrupKL08,
  author       = {Mathieu Hoyrup and
                  Arda Kol{\c{c}}ak and
                  Giuseppe Longo},
  title        = {Computability and the morphological complexity of some dynamics on
                  continuous domains},
  journal      = {Theor. Comput. Sci.},
  volume       = {398},
  number       = {1-3},
  pages        = {170--182},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.tcs.2008.01.048},
  doi          = {10.1016/J.TCS.2008.01.048},
  timestamp    = {Wed, 17 Feb 2021 21:57:51 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/HoyrupKL08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics